RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2016, Volume 23, Number 3, Pages 377–384 (Mi mais509)  

Interpolation formulas for functions with large gradients in the boundary layer and their application

A. I. Zadorin

Sobolev Mathematics Institute SB RAS, Omsk department, 13 Pevtsova, 644043, Omsk, Russia

Abstract: Interpolation of functions on the basis of Lagrange's polynomials is widely used. However in the case when the function has areas of large gradients, application of polynomials of Lagrange leads to essential errors. It is supposed that the function of one variable has the representation as a sum of regular and boundary layer components. It is supposed that derivatives of a regular component are bounded to a certain order, and the boundary layer component is a function, known within a multiplier; its derivatives are not uniformly bounded. A solution of a singularly perturbed boundary value problem has such a representation. Interpolation formulas, which are exact on a boundary layer component, are constructed. Interpolation error estimates, uniform in a boundary layer component and its derivatives are obtained. Application of the constructed interpolation formulas to creation of formulas of the numerical differentiation and integration of such functions is investigated.

Keywords: function of one variable, boundary layer component, nonpolynomial interpolation, quadrature formulas, formulas of numerical differentiation, error estimate.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-06584_а
16-01-00727_а
This work (sections 2, 3) was supported by Russian Foundation for Basic Research under Grants 15-01-06584, 16-01-00727.


DOI: https://doi.org/10.18255/1818-1015-2016-3-377-384

Full text: PDF file (488 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.65
Received: 20.05.2016
Language:

Citation: A. I. Zadorin, “Interpolation formulas for functions with large gradients in the boundary layer and their application”, Model. Anal. Inform. Sist., 23:3 (2016), 377–384

Citation in format AMSBIB
\Bibitem{Zad16}
\by A.~I.~Zadorin
\paper Interpolation formulas for functions with large gradients in the boundary layer and their application
\jour Model. Anal. Inform. Sist.
\yr 2016
\vol 23
\issue 3
\pages 377--384
\mathnet{http://mi.mathnet.ru/mais509}
\crossref{https://doi.org/10.18255/1818-1015-2016-3-377-384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3540541}
\elib{http://elibrary.ru/item.asp?id=26246305}


Linking options:
  • http://mi.mathnet.ru/eng/mais509
  • http://mi.mathnet.ru/eng/mais/v23/i3/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:89
    Full text:34
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020